# SDR DALA2015081604995

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 579-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WINDOW RIN PAN UPPER/FWD CORNER BETWEEN BS 579-598, 788-807 AT CABIN STRUCTURE.  DAMAGE REMOVED, NDT INSPECTION CHECK NO CRACKS ANGLES AND SHIMS WERE FABRICATED AND INSTALLED IAW SRM 51-30-2 AND 51-30-5. SRM 53-05 FIG 122 AND ERA 487747-14MA REV A, 493648-14MA REV A.
